MAUDE Adverse Event Report: MEDTRONIC, INC. CRYOFLEX SURGICAL ABLATION PROBE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING

MEDTRONIC, INC. CRYOFLEX SURGICAL ABLATION PROBE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Model Number 60SF3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 04/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient had a concomitant surgical procedure of aortic valve replacement, coronary artery bypass graft surgery (cabg) through sternotomy.During the same procedure on the (b)(6) 2023) a cryoflex probe powered by a cryoconsole, and a cardioblate lp clamp powered by a cardioblate generator were used.The left atrial appendage was closed.The left pulmonary vein (lpv) and right pulmonary vein (rpv) conduction block were not performed as the patient was in atrial fibrillation.On the (b)(6) 2024) the patient experienced non-sustained ventricular tachycardia.On the (b)(6) 2024 the patient outcome status was recovered/resolved.The adverse event was deemed by the site as possibly related to the cardioblate bp2 clamp, the cryoflex probe, the study procedure, the concomitant procedure and the study device.The rationale for relating to the concomitant procedure: myocardial ablation disturbance and cardiac manipulation.The rationale for relating the adverse event to the device: myocardial ablation injury possible.
 
Additional Manufacturer Narrative
Correction b5: the patient had a concomitant surgical procedure of aortic valve replacement, coronary artery bypass graft surgery (cabg) through sternotomy.During the same procedure on the ((b)(6) 2023) a cardioblate bp2 device and a cryoflex probe were used.The left atrial appendage was closed.The left pulmonary vein (lpv) and right pulmonary vein (rpv) conduction block were not performed as the patient was in atrial fibrillation.On the ((b)(6) 2024) the patient experienced non-sustained ventricular tachycardia.On the (b)(6) 2024 the patient outcome status was recovered/resolved.The adverse event was deemed by the site as possibly related to the cardioblate bp2 clamp, the cryoflex probe, the study procedure, the concomitant procedure and the study device.The rationale for relating to the concomitant procedure: myocardial ablation disturbance and cardiac manipulation.The rationale for relating the adverse event to the device: myocardial ablation injury possible.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CRYOFLEX SURGICAL ABLATION PROBE
Common Device Name
SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer (Section G)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19631213
Report Number3008592544-2024-00053
Device Sequence Number8793249
Product Code OCL
UDI-Device Identifier00763000114626
UDI-Public00763000114626
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2024
Device Model Number60SF3
Device Catalogue Number60SF3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date07/15/2024
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight101 KG
Patient EthnicityNon Hispanic
Patient RaceWhite